Identificador persistente para citar o vincular este elemento:
http://hdl.handle.net/10553/50384
Title: | Asymptotic behavior of RA-estimates in autoregressive 2D processes | Authors: | Bustos, Oscar H. Ruiz, Marcelo Ojeda, Silvia Vallejos, Ronny Frery, Alejandro C. |
Issue Date: | 2009 | Publisher: | 0378-3758 | Journal: | Journal of Statistical Planning and Inference | URI: | http://hdl.handle.net/10553/50384 | ISSN: | 0378-3758 | DOI: | 10.1016/j.jspi.2009.04.016 | Source: | Journal of Statistical Planning and Inference[ISSN 0378-3758],v. 139, p. 3649-3664 |
Appears in Collections: | Artículos |
SCOPUSTM
Citations
7
checked on Mar 30, 2025
WEB OF SCIENCETM
Citations
7
checked on Mar 30, 2025
Page view(s)
43
checked on Jan 18, 2025
Google ScholarTM
Check
Altmetric
Share
Export metadata
Items in accedaCRIS are protected by copyright, with all rights reserved, unless otherwise indicated.